# SDR CA030110001

- Difficulty date: January 6, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Braero BAE125800A
- Engine: Garrtt TFE7315R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 307000315
- Condition: Leaking
- Location: Accessory
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE INDICATION IN FLT ON LT, NR 1 ENGINE. PILOT SHUT DOWN NR 1 ENGINE AND CONDUCTED EMERGENCY LANDING.  INITIAL VISUAL INSPECTION SHOWED OIL HAD SPEWED OVER COWLING. FURTHER INVESTIGATION LATER SHOWED EVIDENCE OF EXCESSIVE HIGH ENGINE GEARBOX PRESSURE AS INDICATED BY OIL FILTER HOUSING BEING PULLED OUT OF GEARBOX.  ENGINE WAS INSPECTED PREVIOUSLY FOR INTERMITTENT OIL LOSS  BETWEEN FLIGHTS. AT ONE TIME 4 QUARTS WERE LOST IN ONE 3 HOUR LEG.  INVESTIGATION AT THAT TIME PRESUMED POSSIBLE LOSS OF OIL FROM ALTERNATOR AND STARTER GEN PAD SEALS. SEALS WERE REPLACED. ENGINE REMOVED FOR INVESTIGATION AND REPAIR. LOANER ENGINE INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
